Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the uniqueness and analyticity of solutions in micropolar thermoviscoelasticity

Autor
Magaña, A.; Quintanilla, R.
Tipus d'activitat
Article en revista
Revista
Journal of mathematical analysis and applications
Data de publicació
2014-04-01
Volum
412
Número
1
Pàgina inicial
109
Pàgina final
120
DOI
https://doi.org/10.1016/j.jmaa.2013.10.026 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/21495 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0022247X1300930X Obrir en finestra nova
Resum
This paper deals with the linear theory of isotropic micropolar thermoviscoelastic materials. When the dissipation is positive definite, we present two uniqueness theorems. The first one requires the extra assumption that some coupling terms vanish; in this case, the instability of solutions is also proved. When the internal energy and the dissipation are both positive definite, we prove the well-posedness of the problem and the analyticity of the solutions. Exponential decay and impossibility o...
Citació
Magaña, A.; Quintanilla, R. On the uniqueness and analyticity of solutions in micropolar thermoviscoelasticity. "Journal of mathematical analysis and applications", 01 Abril 2014, vol. 412, núm. 1, p. 109-120.
Paraules clau
Micropolar Thermoviscoelasticity, Uniqueness, Analyticity, Exponential Decay
Grup de recerca
GRAA - Grup de Recerca en Anàlisi Aplicada

Participants

Arxius